# SDR SIMA0042

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 4/5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3924 - EMERGENCY FLOOR LIGHT INOPERATIVE AT ROWS 4 AND 5.  FOUND LOOSE LIGHT SOCKET ON FLOOR LIGHT, TIGHTEN SAME.  OPS CHECK GOOD.  (M)
